# SDR USAA2010092292061

- Difficulty date: September 21, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 33,442 hours, 12,093 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Selector Valve
- Part number: A253130021
- Condition: Defective
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT1537 MCO-CLT - BRAKE FAILURE - BRAKES FAILED AFTER LANDING DURING ROLLOUT AT APPROX 90 KTS.  CYCLED ANTI-SKID SWITCH OFF FOR ALTERNATE BRAKES WHICH WORKED FINE.  TURNED ANTI-SKID SWITCH ON FOR STEERING, WHICH ALSO WORKED, AND NORMAL BRAKES OPERATED ON TAXI IN.  MAINTENANCE REPLACED BRAKE SELECTOR VALVE 23GG IAW AIRBUS MAINTENANCE MANUAL 32-42-11-400-001, REPLACED BENT NR 4 MLG TACHOMETER SHAFT IAW AMM 32-42-57, AND REPLACED BRAKE STEERING CONTROL UNIT (BSCU) IAW AMM 32-42-34.
